# SDR 2004F00113

- Difficulty date: September 15, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5347218820200
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, OFUND CORROSION ON AFT CABIN FLOOR STRUCTURE AT FRAME 67 PLUS 13 INCHES TO FRAME 67 AT LBL 45.  REMOVED AND REPLACED AFT CABIN FLOOR STRUCTURE AT FRAME 67 PLUS 13 INCHES TO FRAME 67 AT LBL 45.  (M)
